# SDR ASAA2018051424644

- Difficulty date: May 14, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 8,092 hours, 2,757 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Disconnected
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 FIRE DETECTOR LOOP "B" DOES NOT TEST. GROUNDED - YES. REF TSR701798 ACCOMPLISHED FIM 26-10 TASKS 801 AND 805 ENGINE/APU FIRE DETECTION CONTROL MODULE BITE AND B LOOP PROCEDURES AND FOUND NO FAULTS. REMOVED AND REPLACED NR 1 ENGINE M1757 AND M1758 UPPER AND LOWER FAN FIRE DETECTORS PER AMM 26-11-01. REMOVED AND REPLACED NR 1 ENGINE MW0316 FAN HARNESS PER AMM 26-11-01. UPON REMOVAL OF MW0316 FAN HARNESS DISCOVERED THE RING TERMINAL CONNECTION FOR THE UPPER LEFT DETECTOR ATTACHED ONLY BY INSULATION. THIS CONFIRMS THE FAULT. NR 1 ENGINE LOOP SWITCH BACK TO NORMAL. ACCOMPLISHED ENG/APU FIRE DETECTION SYS TEST REF AMM 26-10-00 GROUND VERIFICATION TEST SUCCESSFUL. THIS CLEARS MEL 26-2B.
